# SDR ERAA097536

- Difficulty date: December 30, 2003
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,966 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Guide
- Part number: D1331454E
- Part serial: 3227
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE ASSY INOPERABLE ACTION TAKEN:  DISASSEMBLED, CLEANED, INSPECTED, INSTALLED NEW SOCKET, POTTED AND TESTED.  INSPETED AND REPAIRED IAW MBB BO105 REM 405.
